Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The mathematical enterprises of Robert Thomason
Charles A. Weibel.
Bull. Amer. Math. Soc. 34 (1997), 1-13
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1401423
Singularities of harmonic maps
Robert M. Hardt.
Bull. Amer. Math. Soc. 34 (1997), 15-34
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1397098

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Visual geometry and topology, by Anatoly Fomenko.
Reviewer: Thomas Banchoff
Bull. Amer. Math. Soc. 34 (1997), 35-38
Review information
Full-text PDF
The classification of the finite simple groups, by Daniel Gorenstein, Richard Lyons and Ronald Solomon.
Reviewer: Michael Aschbacher
Bull. Amer. Math. Soc. 34 (1997), 39-41
Review information
Full-text PDF
Random series and stochastic integrals: Single and multiple, by Stanislaw Kwapien and Wojbor A. Woyczynski.
Reviewer: G. Kallianpur
Bull. Amer. Math. Soc. 34 (1997), 43-48
Review information
Full-text PDF
Introduction to the theory of diffusion processes, by N.V. Krylov.
Reviewer: Jin Ma
Bull. Amer. Math. Soc. 34 (1997), 49-53
Review information
Full-text PDF
Conjugacy classes in semisimple algebraic groups, by James E. Humphreys.
Reviewer: Claudio Procesi
Bull. Amer. Math. Soc. 34 (1997), 55-56
Review information
Full-text PDF
Diffusions, Markov processes, and martingales, Volume One: Foundations, Second Edition, by L. C. G. Rogers and D. Williams.
Reviewer: Neil Falkner
Bull. Amer. Math. Soc. 34 (1997), 57-62
Review information
Full-text PDF
Hochschild cohomology of von Neumann algebras, by Allan M. Sinclair and Roger R. Smith.
Reviewer: William L. Paschke
Bull. Amer. Math. Soc. 34 (1997), 63-65
Review information
Full-text PDF
Elementary theory of $L$-functions and Eisenstein series, by Haruzo Hida.
Reviewer: Glenn Stevens
Bull. Amer. Math. Soc. 34 (1997), 67-71
Review information
Full-text PDF
The heat kernel Lefschetz fixed point formula for the $\text {Spin}^c$ dirac operator, by J. J. Duistermaat.
Reviewer: Daniel S. Freed
Bull. Amer. Math. Soc. 34 (1997), 73-78
Review information
Full-text PDF
Diagram geometries, by Antonio Pasini.
Reviewer: Anne Delandtsheer
Bull. Amer. Math. Soc. 34 (1997), 79-83
Review information
Full-text PDF
Limit theorems of probability theory: Sequences of independent random variables, by Valentin V. Petrov.
Reviewer: Rabi Bhattacharya
Bull. Amer. Math. Soc. 34 (1997), 85-88
Review information
Full-text PDF
Lie group actions in complex analysis, by Dmitri N. Akheizer.
Reviewer: Bruce Gilligan
Bull. Amer. Math. Soc. 34 (1997), 89-93
Review information
Full-text PDF
Nonlinear nonlocal equations in the theory of waves, by P. I. Naumkin and I. A. Shishmarev.
Reviewer: John P. Albert
Bull. Amer. Math. Soc. 34 (1997), 95-100
Review information
Full-text PDF
Metrizable barrelled spaces, by J. C. Ferrando, M. López Pellicer and L. M. Sánchez Ruiz.
Reviewer: Jerzy Kakol
Bull. Amer. Math. Soc. 34 (1997), 101-105
Review information
Full-text PDF